Pinceau intégral enlacé
[Linked integral pencils]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 10, pp. 855-858.

Let γ0 be a integral curve of an analytic vector field on a manifold of dimension 3. We suppose that γ0 has oriented, iterated tangents. The integral pencil PI(γ0) is the set of integral curves γ which have the same oriented, iterated tangent as γ0. The curves of PI(γ0) are either subanalitically separated or asymptotically linked. In this case PI(γ0) has a formal axis which is divergent if and only if the curves of PI(γ0) are not oscillating.

Soit γ0 une courbe intégrale d'un champ de vecteurs analytique réel sur une variété de dimension 3. Supposons que γ0 a des tangentes itérées orientées. Le pinceau intégral PI(γ0) est l'ensemble des courbes intégrales γ qui ont les mêmes tangentes itérées orientées que γ0. Les courbes de PI(γ0), sont soit deux à deux sous-analytiquement séparables soit deux à deux asymptotiquement enlacées. Dans ce dernier cas, PI(γ0) possède un axe formel divergent si et seulement ces courbes sont non oscillantes.

Received:
Accepted:
DOI: 10.1016/S1631-073X(02)02348-8
Cano, Felipe 1; Moussu, Robert 2; Sanz, Fernando 1

1 Dept. de Algebra, Geometria y Topologia, Universidad de Valladolid, Facultad de Ciencias, 47005 Valladolid, Espagne
2 Université de Bourgogne, Laboratoire de topologie, UMR 5584 du CNRS, BP 47870, 21078 Dijon cedex, France
@article{CRMATH_2002__334_10_855_0,
     author = {Cano, Felipe and Moussu, Robert and Sanz, Fernando},
     title = {Pinceau int\'egral enlac\'e},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {855--858},
     publisher = {Elsevier},
     volume = {334},
     number = {10},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02348-8},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02348-8/}
}
TY  - JOUR
AU  - Cano, Felipe
AU  - Moussu, Robert
AU  - Sanz, Fernando
TI  - Pinceau intégral enlacé
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 855
EP  - 858
VL  - 334
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02348-8/
DO  - 10.1016/S1631-073X(02)02348-8
LA  - fr
ID  - CRMATH_2002__334_10_855_0
ER  - 
%0 Journal Article
%A Cano, Felipe
%A Moussu, Robert
%A Sanz, Fernando
%T Pinceau intégral enlacé
%J Comptes Rendus. Mathématique
%D 2002
%P 855-858
%V 334
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02348-8/
%R 10.1016/S1631-073X(02)02348-8
%G fr
%F CRMATH_2002__334_10_855_0
Cano, Felipe; Moussu, Robert; Sanz, Fernando. Pinceau intégral enlacé. Comptes Rendus. Mathématique, Volume 334 (2002) no. 10, pp. 855-858. doi : 10.1016/S1631-073X(02)02348-8. http://www.numdam.org/articles/10.1016/S1631-073X(02)02348-8/

[1] Abhyankar, S.S. Algebraic Geometry for Scientifics and Engineers, Mathematical Survey, 35, American Mathematical Society, 1980

[2] Arnold, V.I. Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Mir, 1980

[3] Cano, F. Desingularization Strategies for a Three-Dimensional Vector Field, Lect. Notes in Math., 1259, Springer-Verlag, 1987

[4] Cano, J. An extension of the Newton Puiseux Polygon construction to give solutions of Pfaffian forms, Ann. Inst. Fourier (Grenoble), Volume 43 (1993) no. 1, pp. 125-142

[5] Cano, F.; Moussu, R.; Sanz, F. Oscillation, spiralement, tourbillonnement, Comment. Math. Helv., Volume 75 (2000), pp. 284-318

[6] Chaperon, M. Some results on stable manifolds, C. R. Acad. Sci. Paris, Serie I, Volume 333 (2001), pp. 119-124

[7] Dulac, H. Solutions d'un système d'équations différentielles dans un voisinage des valeurs singulières, Bull. Soc. Math. France, Volume 40 (1912), pp. 324-330

[8] Ecalle, J. Les fonctions résurgentes. Tome III. L'équation du pont et la classification analytique des objets locaux, Publ. Math. Orsay, 1985

[9] Grigor'ev, D.Y.; Singer, F. Solving ordinary differential equations in terms of series with real exponents, Trans. Amer. Math. Soc., Volume 327 (1991) no. 1

[10] J.-M. Lion, Angles et structures o-minimales, Preprint électronique dans Aspects des singularités, Université de Lille, 2000

[11] Lion, J.-M.; Moussu, R.; Sanz, F. Champs de vecteurs analytiques et champs de gradients, Ergodic Theory Dynamical Systems (2001)

[12] S. Lojasiewicz, Ensembles semi-analytiques, Preprint I.H.E.S., 1972

[13] Martinet, J.; Ramis, J.-P. Problèmes de modules pour des équations différentielles non linéaires du premier ordre, Publ. Math. I.H.E.S., Volume 55 (1982), pp. 63-124

[14] Poincaré, H. Sur les courbes définies par des équations différentielles III, J. Math. Pures Appl. (4) (1885)

[15] J.-P. Rolin, P. Speissegger, A. Wilkie, Quasianalytic classes and o-minimality, Preprint, 2001

[16] Van Den Dries, L. Tame Topology and o-Minimal Structures, London Math. Soc. Lecture Note Ser., 248, Cambridge University Press, 1998

Cited by Sources: